Alert archive / South Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 430, NWS Rapid City, SD
NWS Rapid City, SD issued this severe thunderstorm warning at Aug 13, 2013, 1:58 PM MDT for Lawrence County, Pennington County, South Dakota. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2013, 1:58 PM MDT (19:58 UTC)
- Expired
- Aug 13, 2013, 3:00 PM MDT
- In force
- 62 min
- Issued by
- NWS Rapid City, SD
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Lawrence County, SD, Pennington County, SD
The radar
The Rapid City radar (KUDX), 75 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 2:30 PM MDT | HAIL 0.75 | 2 Sw Rochford, SD | 0.75 INCHES OF RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 1:17 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 8.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1268 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
072
WUUS53 KUNR 131958
SVRUNR
SDC081-103-132100-
/O.NEW.KUNR.SV.W.0430.130813T1958Z-130813T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RAPID CITY SD
158 PM MDT TUE AUG 13 2013
THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL LAWRENCE COUNTY IN WEST CENTRAL SOUTH DAKOTA...
WEST CENTRAL PENNINGTON COUNTY IN WEST CENTRAL SOUTH DAKOTA...
* UNTIL 300 PM MDT
* AT 154 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
ROCHFORD...OR 15 MILES SOUTH OF LEAD...MOVING SOUTHEAST AT 10 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
ROCHFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4419 10369 4415 10361 4403 10378 4403 10393
4417 10392 4421 10380
TIME...MOT...LOC 1958Z 315DEG 7KT 4414 10382
HAIL...1.50IN
WIND...<50MPH
$$
JC2 follow-up statements
067 WWUS53 KUNR 132028 SVSUNR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 228 PM MDT TUE AUG 13 2013 SDC081-132038- /O.CAN.KUNR.SV.W.0430.000000T0000Z-130813T2100Z/ LAWRENCE SD- 228 PM MDT TUE AUG 13 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAWRENCE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4414 10385 4414 10362 4403 10378 4403 10391 TIME...MOT...LOC 2028Z 315DEG 7KT 4410 10375 $$ SDC103-132100- /O.CON.KUNR.SV.W.0430.000000T0000Z-130813T2100Z/ PENNINGTON SD- 228 PM MDT TUE AUG 13 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL PENNINGTON COUNTY UNTIL 300 PM MDT... AT 223 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROCHFORD...OR 15 MILES NORTHWEST OF HILL CITY...MOVING SOUTHEAST AT 10 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF WESTERN PENNINGTON COUNTY AROUND THE ROCHFORD AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4414 10385 4414 10362 4403 10378 4403 10391 TIME...MOT...LOC 2028Z 315DEG 7KT 4410 10375 HAIL...1.00IN WIND...<50MPH $$ JC
644 WWUS53 KUNR 132050 SVSUNR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 250 PM MDT TUE AUG 13 2013 SDC103-132100- /O.EXP.KUNR.SV.W.0430.000000T0000Z-130813T2100Z/ PENNINGTON SD- 250 PM MDT TUE AUG 13 2013 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PENNINGTON COUNTY WILL EXPIRE AT 300 PM MDT/400 PM CDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM MDT. LAT...LON 4414 10385 4414 10362 4403 10378 4403 10391 TIME...MOT...LOC 2050Z 315DEG 7KT 4407 10371 $$ JC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 10:54 AM MDT, 3 hours 4 minutes earlier.
Area forecast discussion, Aug 13, 10:54 AM MDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY NATIONAL WEATHER SERVICE RAPID CITY SD 1054 AM MDT TUE AUG 13 2013 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT ISSUED AT 325 AM MDT TUE AUG 13 2013 CURRENT SURFACE ANALYSIS SHOWS NEARLY STATIONARY FRONTAL BOUNDARY STRETCHING FROM CENTRAL MT TO SOUTHEASTERN WY AND THEN EASTWARD ACROSS THE CENTRAL PLAINS. WEAK HIGH PRESSURE REMAINS OVER SOUTH CENTRAL CANADA. UPPER LEVEL ANALYSIS CONTINUES TO SHOW LARGE SCALE TROF OVER THE GREAT LAKES AND NORTHEASTERN CONUS...WITH WEAKENING UPPER LOW ALONG THE PACIFIC NW COAST. A RIDGE REMAINS ACROSS THE ROCKIES INTO THE SOUTHERN PLAINS. WEAK NORTHWEST FLOW ALOFT IS IN PLACE OVER THE NORTHERN PLAINS. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVERNIGHT FROM SOUTHEASTERN MT INTO WESTERN SD AND NORTH CENTRAL NEB...WHERE LOW LEVEL JET HAS SET UP. THESE STORMS ARE GENERALLY SLOW MOVERS...WITH THE MOST CONCENTRATED AND HEAVIEST RAINFALL ACROSS SOUTHERN JACKSON AND BENNETT COUNTIES OVER THE LAST FEW HOURS. SKIES ARE VARIABLY CLOUDY...WITH PATCHY AREAS OF LOW CLOUDS AND FOG OVER THE SD PLAINS. TEMPS ARE IN THE MID 50S TO MID 60S WITH LIGHT WINDS IN MOST AREAS. DAILY CHANCES FOR SHOWERS AND STORMS WILL CONTINUE FOR A FEW MORE DAYS AS BLOCKING PATTERN REMAINS IN PLACE. THE BEST OVERALL CHANCES IN THE NEAR TERM LOOK TO BE THIS AFTERNOON AND EVENING...THEN AGAIN DURING THE DAY ON WEDNESDAY. TEMPERATURES WILL REMAIN SLIGHTLY BELOW AVERAGE THROUGH THE MIDDLE OF THE WEEK IN MOST AREAS...WITH HIGHS IN THE 70S TO MID 80S. FOR TODAY...SOME SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS SOUTH CENTRAL SD IN THE MORNING...AND POSSIBLY ACROSS NORTHWESTERN SD AS WELL. THIS ACTIVITY SHOULD TAPER OFF THROUGH THE MORNING AS LOW LEVEL JET DISSIPATES. THE CHANCES FOR STORMS WILL INCREASE AGAIN IN THE AFTERNOON AS ATMOSPHERE DESTABILIZES AND WEAK UPPER LEVEL ENERGY PASSES OVERHEAD. THE BEST CHANCES EARLY IN THE AFTERNOON LOOK TO BE ACROSS THE BLACK HILLS AGAIN...WITH ISOLATED TO SCATTERED ACTIVITY DEVELOPING ACROSS THE PLAINS BY THE LATE AFTERNOON AND EVENING. SHEAR WILL AGAIN BE RATHER WEAK...WITH ANY POTENTIAL SUPERCELLS LIKELY BEING SHORT-LIVED. HOWEVER...ABUNDANT MOISTURE AND STEEP LAPSE RATES WILL HELP TO PRODUCE A LOT OF INSTABILITY IN THE AFTERNOON AND EVENING...WITH CAPE VALUES OF 1000 TO OVER 2000 J/KG EXPECTED ACROSS MUCH OF THE CWA. A FEW STRONG TO SEVERE STORMS CAN BE EXPECTED AGAIN...MAINLY IN THE AFTERNOON AND EVENING. LARGE HAIL AND STRONG WIND GUSTS WILL BE THE MAIN THREATS FROM ANY SEVERE STORMS. STORMS WILL BE RELATIVELY SLOW MOVERS...SO LOCALLY HEAVY RAINFALL IS POSSIBLE AS WELL. ACTIVITY WILL LIKELY LINGER INTO THE OVERNIGHT HOURS...BUT BECOME MORE ISOLATED IN NATURE. WEDNESDAY LOOKS TO BE A SIMILAR SETUP AGAIN...WITH CHANCES ACROSS MUCH OF THE AREA WEDNESDAY INTO WEDNESDAY NIGHT. A BIT STRONGER SUPPORT ALOFT COULD BRING A HIGHER COVERAGE OF STORMS...ESPECIALLY IN THE AFTERNOON AND EARLY EVENING. ISOLATED STRONG TO SEVERE STORMS LOOK LIKELY AGAIN...MAINLY FOR THE AFTERNOON AND EVENING HOURS. && .LONG TERM...THURSDAY THROUGH MONDAY ISSUED AT 325 AM MDT TUE AUG 13 2013 CHANCE FOR STORMS CONTINUES ON THURSDAY UNTIL THE UPPER HIGH OVER THE DESERT SOUTHWEST BUILDS AND BECOMES POSITIVELY TILTED. THIS WILL ALLOW FOR DRIER AIR AND WARMER TEMPERATURES ACROSS THE CWA ON FRIDAY AND SATURDAY. ON SUNDAY...AN UPPER TROF FLATTENS THE RIDGE AND TROF SLOWLY MOVES THROUGH THE NORTHERN PLAINS. THE MODELS STILL HAVE SOME UNCERTAINTY IN THE STRENGTH/PATH/AND LOCAL EFFECTS OF THIS TROF...HOWEVER IT WOULD BRING A CHANCE FOR THUNDERSTORMS ESPECIALLY SINCE MOISTURE AXIS REMAINS OVER THE REGION. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1047 AM MDT TUE AUG 13 2013 SCT LOW MVFR CIGS ARE POSSIBLE THROUGH EARLY AFTERNOON IN AND NEAR THE BH...WITH CIGS EXPECTED TO RISE WITH DIURNAL MIXING. SCT TSRA WILL DEVELOP THIS AFTERNOON AS A WEAK IMPULSE MOVES SE ACROSS THE REGION. STORMS WILL HAVE LOCAL MVFR CIGS/VSBYS. GUSTY WINDS ARE LIKELY NEAR THUNDERSTORMS. SCT IFR FLIGHT CONDITIONS WILL BE POSSIBLE ONCE AGAIN LATE TONIGHT INTO WEDNESDAY MORNING...WITH HIGH BL MOISTURE REMAINING...ESP WITH EXPECTED SHRA/TS BL MODIFICATION THIS EVENING. HINTED AT LOWER CIGS AT KRAP FOR NOW. && .UNR WATCHES/WARNINGS/ADVISORIES... SD...NONE. WY...NONE. && SHORT TERM...26 LONG TERM...MLS AVIATION...JC
Hazardous weather outlook, Aug 13, 6:33 AM MDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 633 AM MDT TUE AUG 13 2013 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-141300- BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON- HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK- NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS- NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY- SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS- SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP- WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH- 633 AM MDT (733 AM CDT) TUE AUG 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TODAY AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE... MAINLY DURING THE AFTERNOON AND EVENING HOURS. LARGE HAIL AND STRONG WIND GUSTS WILL BE THE MAIN THREATS WITH ANY SEVERE STORMS. STRONGER AND SLOWER MOVING STORMS COULD PRODUCE HEAVY RAINFALL AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DAILY CHANCES FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY AND THURSDAY. ORGANIZED SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME...ALTHOUGH A FEW STORMS MAY BE STRONG TO SEVERE WITH HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY
In the hours before
Special weather statement, Aug 13, 12:37 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
1237 PM MDT TUE AUG 13 2013
SDZ001-131900-
HARDING SD-
1237 PM MDT TUE AUG 13 2013
...STRONG THUNDERSTORM OVER WESTERN HARDING COUNTY...
AT 1232 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CAMP CROOK...OR 25 MILES WEST OF
BUFFALO...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CAMP CROOK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4553 10385 4540 10404 4541 10405 4561 10405
4562 10405
TIME...MOT...LOC 1837Z 309DEG 10KT 4550 10404
JCSpecial weather statement, Aug 13, 1:20 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 120 PM MDT TUE AUG 13 2013 SDZ029-131945- SOUTHERN BLACK HILLS SD- 120 PM MDT TUE AUG 13 2013 ...STRONG THUNDERSTORM OVER NORTHWESTERN CUSTER COUNTY... AT 117 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JEWEL CAVE...OR 15 MILES WEST OF DOWNTOWN CUSTER...MOVING SOUTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHWESTERN CUSTER COUNTY NORTHWEST OF JEWEL CAVE. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4379 10378 4372 10388 4380 10398 4386 10390 TIME...MOT...LOC 1920Z 317DEG 5KT 4379 10389 JC
Local storm report, Aug 13, 1:34 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
134 PM MDT TUE AUG 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND GST 3 SSE HARDING 45.36N 103.81W
08/13/2013 E60 MPH HARDING SD TRAINED SPOTTER
VERY HEAVY RAIN.
&&
DBARBERThe office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 6:27 PM MDT | Special Weather Statement | UNR | Meade | 48 min |
| Aug 12, 6:32 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Meade | 58 min |
| Aug 13, 2:01 AM MDT | Areal Flood Advisory | UNR | Bennett, Jackson | 10 hr |
| Aug 13, 12:37 PM MDT | Special Weather Statement | UNR | Harding | 23 min |
| Aug 13, 12:50 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Harding | 55 min |
| Aug 13, 1:03 PM MDT | Severe Thunderstorm Warning | UNR | Lawrence | 57 min |
| Aug 13, 1:20 PM MDT | Special Weather Statement | UNR | Custer | 25 min |
| Aug 13, 1:37 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Harding | 53 min |
| Aug 13, 1:48 PM MDT | Areal Flood Advisory | UNR | Lawrence, Pennington | 6 hr |
| Aug 13, 2:00 PM MDT | Special Weather Statement | UNR | Custer | 30 min |
| Aug 13, 2:03 PM MDT | Severe Thunderstorm Warning | UNR | Lawrence, Meade | 57 min |
| Aug 13, 2:17 PM MDT | Flash Flood Warning | UNR | Lawrence, Pennington | 6 hr |
| Aug 13, 2:31 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Lawrence, Meade | 59 min |
| Aug 13, 3:18 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Lawrence, Meade | 57 min |
| Aug 13, 4:22 PM MDT | Areal Flood Advisory | UNR | Lawrence | 6 hr |
| Aug 13, 5:11 PM MDT | Special Weather Statement | UNR | Haakon | 49 min |
| Aug 13, 5:15 PM MDT | Severe Thunderstorm Warning | UNR | Lawrence, Pennington | 60 min |
| Aug 13, 5:54 PM MDT | Special Weather Statement | UNR | Pennington | 51 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.